# SDR SWAA2024070809527

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,465 hours, 34,992 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AFT LEFT ENTRY DOOR SLIDE LOWER COVER IS CHAFFING AGAINST WITH SCUFF PLATE WHEN TO CLOSE THE DOOR 2024-361966<[01] PERFORMED REPOSITION OF SLIDE IN THE SLIDE COMPARTMENT AT AFT ENTRY DOOR I.A.W. B737-700 AMM 25-66-01-400-803 AND MT 725-61-06 (TTG8Q00UDMF9) SLIDE LOWER COVER NO MAKE CONTACT WITH DOOR FRAME.;[02] PERFORMED REPOSITION OF SLIDE IN THE SLIDE COMPARTMENT AT AFT ENTRY DOOR I.A.W. B737-700 AMM 25-66-01-400-803 AND MT 725-61-06 (TTG8Q00UDMF9) SLIDE LOWER COVER NO MAKE CONTACT WITH DOOR FRAME.
